# SDR SWAA011547

- Difficulty date: May 23, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 33,506 hours, 31,267 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Part number: 6567172
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON LT AND RT MLG STABILIZER BEAMS.  REMOVED AND REPLACED LT & RT MLG STABILIZER BEAMS PER MM.
